ARTHREX, INC. IBALANCE TKA TIBIAL TRAY SIZE 8; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
AR-503-TTTJ |
| Health Effect - Clinical Codes |
Pain (1994); Swelling (2091); Alteration In Body Temperature (2682)
| Date of Event |
10/26/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to arthrex's follow-up requests.The evaluation revealed that the returned device's critical mating features on surface a (surface that mates with the bearing) are within specification.The damages observed on the surfaces were most likely caused during the extraction of the implant.The contribution of the device to the reported event could not be determined.The catalog number, ar-503-tttj and lot number 957056 associated with this event has been involved in recall number 1220246-1/29/16-001-r.The information received regarding the event is not sufficient to determine the cause of the event or whether it had any relation to the recall.
Event or Problem Description
It was reported that on (b)(6) 2014 a patient underwent a bi-lateral tka procedure (during which time the patella was not resurfaced).On (b)(6) 2016 the surgeon performed a revision left tka due to patient pain.During the revision procedure, the surgeon explanted the tibial tray ar-503-tttj, lot 957056 ((b)(4)), femoral implant ar-503-pslj, lot 108761215 ((b)(4)) and bearing implant ar-503-bj15, lot 113601231 ((b)(4)).To complete the procedure, the surgeon used another manufacturer's product.Patient was a male, (b)(6).Patient medical records dated (b)(6) 2016 noted patient has persistent anterior left knee pain which was aggravated three weeks prior while stepping off a forklift at work.Records noted patient had been doing very well until the recent work injury.Examination of the left knee demonstrated warmth and swelling but no erythema.Palpation of the left knee demonstrated inferior pole patella tenderness and medial joint line tenderness, but no lateral joint line tenderness.Trace effusion of the left knee was noted.Rom examination of the left knee demonstrated patella-femoral crepitus with motion.Patient had a positive patella grind test.Records noted x-ray showed periarticular osteophytes and joint space narrowing.